# SDR DALA2019062503844

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,074 hours, 23,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CABIN CONTINUE TO COME ON & GO OFF ON CLIMB OUT & DESCENT. PERFORMED OPS CHECKS OF THE EMERGENCY LIGHTS IAW AMM 33-51. NO FAULTS NOTED AT THIS TIME.
